MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1; KNEE COMPONENT
Model Number KIMP514L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patella resurfacing and poly swap , same thickness poly was put back in.Left knee components not revised: advance® primary femoral size 5 left porous product id : kftcpc5l lot number: 01333763, advance® ii spiked tibial base porous coated size 5+ product id: ktsppc51 lot number : 09227685, advance® modular keel sz 5/6 product id: spkt0024 lot number: 01334085.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10851708
Report Number3010536692-2020-00698
Device Sequence Number18978535
Product Code JWH
UDI-Device IdentifierM684KIMP514L1
UDI-PublicM684KIMP514L1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP514L
Device Catalogue NumberKIMP514L
Device Lot Number120A132553
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;